# SDR DALA2022080205279

- Difficulty date: July 28, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 52,366 hours, 36,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bulkhead
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXTENSION AND RETRACTION OF NLG RETRACT ACTUATOR PER STEP 22 FOLLOWING GEAR MAINTENANCE, THE ACTUATOR CONTACTED THE REAR WHEELWELL BULKHEAD CAUSING DAMAGE. NRC 005-0003:3221-4001/013 00035; REPAIRED IAW ER/A 601048-14 REV. ORIG AND PER PRI 601048-14 REV 01. CLOSING REQUIREMENTS RII: INSPECTOR 00746460. (LP #2339754)
